MathSciNet Relay Station
MathSciNet bibliographic data
MR521894 (80d:54041) 54F20 (54B20)
Grispolakis, J.; Tymchatyn, E. D. Weakly confluent mappings and the covering property of hyperspaces. Proc. Amer. Math. Soc. 74 (1979), no. 1, 177–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement